RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 4, Pages 102–112 (Mi dm1030)  

Estimates of the number of occurrences of vectors on cycles of linear recurring sequences over a finite field

O. V. Kamlovskii


Abstract: We consider the problem of description of the frequency characteristics of some linear recurring sequences over a finite field. In a paper by R. McEliece, estimates of frequencies of occurrence of elements on the cycles of linear recurring sequences over a finite field with irreducible characteristic polynomial were obtained. The present paper is devoted to a generalisation of these estimates in the case of sequences of vectors with elements of several recurring sequences. The obtained results refine the known estimates of such frequencies.

DOI: https://doi.org/10.4213/dm1030

Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:6, 595–605

Bibliographic databases:

UDC: 519.7
Received: 03.08.2006

Citation: O. V. Kamlovskii, “Estimates of the number of occurrences of vectors on cycles of linear recurring sequences over a finite field”, Diskr. Mat., 20:4 (2008), 102–112; Discrete Math. Appl., 18:6 (2008), 595–605

Citation in format AMSBIB
\Bibitem{Kam08}
\by O.~V.~Kamlovskii
\paper Estimates of the number of occurrences of vectors on cycles of linear recurring sequences over a~finite field
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 4
\pages 102--112
\mathnet{http://mi.mathnet.ru/dm1030}
\crossref{https://doi.org/10.4213/dm1030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500608}
\zmath{https://zbmath.org/?q=an:05619006}
\elib{http://elibrary.ru/item.asp?id=20730270}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 6
\pages 595--605
\crossref{https://doi.org/10.1515/DMA.2008.045}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57349161296}


Linking options:
  • http://mi.mathnet.ru/eng/dm1030
  • https://doi.org/10.4213/dm1030
  • http://mi.mathnet.ru/eng/dm/v20/i4/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:280
    Full text:114
    References:29
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020